# SDR CALA2023062301998

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 48,865 hours, 23,945 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00040313
- Condition: Inoperative
- Location: Lavs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS WILL NOT FLUSH IN THE AIR MUST FIX LAV MEL AND VERIFY ALL LAVS OPERATE NORMALLY UNLOCKED TO CLEAR. PARTS INFO UPDATED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1778539  SN OFF 0313 UNIT, CIDS DECO  OFF 31-2379-9-0001 0313 ON 31-2379-9-0001 2457 USING REF 38-31-00/001 D & O ITEM C5 AND ITEM D3 ON PAGE 16 OF SHOWING VACU GEN OVHT AND DISABLED VAC GENERATOR ON ALL THE .PRESSURERIZED ACFT TO 4.06 PSI . ALL LAVS FLUSHED WITH DIFF TIME IN STATUS ON TOLILET PAGE . WASTE WATER LEVEL TRANSMITTER PRESS. ABOVE 4.0 PSI , DEPRESSURIZED BELOW 4.0 PSI AND ACFT WENT SHOWED BLANK ON FAP , FOUND QUARTER LOGDED OVER TOP OF SENSOR , BACK TO VAC GENERATOR MODE . ALSO REPLACED DUE-B 300RH8 ACCOUNT REPLACED SENSOR AND ALL FUNCTIONS ARE NORMAL ON FAP (SEE PIC ) .
